This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been diagnosed with hypothyroidism as a result of a medication (cordarone) that I take for heart disease. I am now taking Synthroid for the Thyroid and this has relived the lethargy caused by Hypothyroidism, however, I have also been suffering from chills and fever at nights on a basis of approximately every other week for 2 to 3 nights. For this condition, the doctor keeps giving me different anti-biotics, however, this has been going on for 9 months now without a resolution.
Is it possible that the chills and fever are also a side-effect of the Thyroid problem?
Your response would be greatly appreciated.
I'm glad you are following up with your physician.
Synthroid may be used for treatment of hypothyroidism.
Your symptoms of fever and chills may be due to infection or possibly toxic doses of Synthroid. A Thyroid Stimulating Hormone (TSH) blood level may help determine if the Synthroid
too high. It is important to express your concerns to your physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.